Alert archive / New Jersey / Gale Watches in 2016
Gale Watch 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Feb 6, 2016, 3:59 AM EST. It took effect at Feb 7, 2016, 8:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 6, 2016, 3:59 AM EST (08:59 UTC)
- In effect from
- Feb 7, 2016, 8:00 PM EST
- Expired
- Feb 7, 2016, 4:00 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
210 WHUS71 KPHI 060859 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 AM EST SAT FEB 6 2016 ANZ450>455-062115- /O.EXP.KPHI.SC.Y.0015.000000T0000Z-160206T0900Z/ /O.NEW.KPHI.GL.A.0006.160208T0100Z-160208T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 AM EST SAT FEB 6 2016 ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. * LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. * WINDS...NORTH-NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...BUILDING TO BETWEEN 6 TO 9 FEET. * TIMING...THE STRONGEST WINDS AND BUILDING SEAS ARE EXPECTED LATE SUNDAY EVENING INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
3 follow-up statements
059 WHUS71 KPHI 061143 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 643 AM EST SAT FEB 6 2016 ANZ450>455-062130- /O.CON.KPHI.GL.A.0006.160208T0100Z-160208T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 643 AM EST SAT FEB 6 2016 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... * LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...BUILDING TO BETWEEN 4 TO 7 FEET. * TIMING...THE STRONGEST WINDS AND BUILDING SEAS ARE EXPECTED LATE SUNDAY EVENING INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
245 WHUS71 KPHI 062031 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EST SAT FEB 6 2016 ANZ450>455-070945- /O.NEW.KPHI.SC.Y.0016.160207T1800Z-160208T0100Z/ /O.CON.KPHI.GL.A.0006.160208T0100Z-160208T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 331 PM EST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EST SUNDAY. * LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT SUNDAY AFTERNOON...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 40 KT SUNDAY EVENING. * SEAS...3 TO 5 FEET SUNDAY AFTERNOON...BUILDING TO 7 TO 10 FEET SUNDAY EVENING AND OVERNIGHT. * TIMING...THE STRONGEST WINDS AND BUILDING SEAS ARE EXPECTED LATE SUNDAY EVENING INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-070945- /O.NEW.KPHI.SC.Y.0016.160208T0100Z-160208T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 331 PM EST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SUNDAY TO 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM SUNDAY TO 6 AM EST MONDAY. * LOCATION... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * TIMING...THE STRONGEST WINDS ARE EXPECTED LATE SUNDAY EVENING INTO EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHUS71 KPHI 070900 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 AM EST SUN FEB 7 2016 ANZ450>455-072130- /O.CAN.KPHI.SC.Y.0016.160207T1800Z-160208T0100Z/ /O.UPG.KPHI.GL.A.0006.160208T0100Z-160208T1700Z/ /O.NEW.KPHI.GL.W.0010.160208T0100Z-160208T1700Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 AM EST SUN FEB 7 2016 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON EST MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO NOON EST MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS AFTERNOON...INCREASING TO 15 TO 25 KT WITH GUSTS UP TO 40 KT TONIGHT AND INTO MONDAY. * SEAS...3 TO 5 FEET THIS AFTERNOON...BUILDING TO 7 TO 10 FEET TONIGHT AND INTO MONDAY. * TIMING...THE STRONGEST WINDS AND BUILDING SEAS ARE EXPECTED LATE THIS EVENING INTO MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-072130- /O.CON.KPHI.SC.Y.0016.160208T0100Z-160208T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 400 AM EST SUN FEB 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST MONDAY... * LOCATION...DELAWARE BAY * WINDS...NORTH-NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. * TIMING...THE STRONGEST WINDS ARE EXPECTED LATE THIS EVENING INTO EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Feb 5, 9:24 PM EST, 6 hours 35 minutes earlier.
Area forecast discussion, Feb 5, 9:24 PM EST, 6 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 924 PM EST FRI FEB 5 2016 .SYNOPSIS... HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT, THEN MOVE OFFSHORE ON SATURDAY. LOW PRESSURE FROM THE SOUTHEAST COAST IS THEN EXPECTED TO TRACK OFFSHORE AS IT MOVES NORTH LATE SUNDAY AND MONDAY. YET ANOTHER LOW PRESSURE SYSTEM MAY DEVELOP IN ITS WAKE NEAR THE MID- ATLANTIC COAST MONDAY NIGHT INTO TUESDAY. HIGH PRESSURE IS THEN EXPECTED TO SLOWLY NUDGE ITS WAY INTO OUR AREA FROM THE WEST DURING THE LATTER PART OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... HIGH PRESSURE COVERED MUCH OF THE EASTERN UNITED STATES THIS EVENING. THE HIGH WILL CONTINUE TO INFLUENCE OUR WEATHER OVERNIGHT. THE SKY IS EXPECTED TO REMAIN CLEAR UNTIL MIDNIGHT, THEN SOME CIRRUS APPROACHING FROM THE WEST AND SOUTHWEST WILL BUILD OVERHEAD. A NORTHWEST WIND AROUND 4 TO 8 MPH IS FORECAST TO BECOME LIGHT AND VARIABLE OVERNIGHT WITH MINIMUM TEMPERATURES ANTICIPATED TO BE IN THE 20S IN MUCH OF DELAWARE, NORTHEASTERN MARYLAND, EASTERN PENNSYLVANIA AND NEW JERSEY. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... HIGH PRESSURE WILL CONTINUE TO MOVE EASTWARD ACROSS THE MID- ATLANTIC TOMORROW. THIS WILL RESULT IN A MOSTLY SUNNY DAY ACROSS THE REGION. WINDS WILL BE LIGHTER WITH LESS POTENTIAL FOR MIXING AS WELL, ONLY TOPING OUT AROUND 10 MPH IN THE AFTERNOON. TEMPERATURES WILL REBOUND NICELY FROM A CHILLY MORNING INTO THE LOWER 40'S FOR MOST, A LITTLE COOLER FURTHER NORTH AND IN AREAS THAT STILL HAVE SOME SNOW COVER IN THE MORNING. NOT MUCH DEVIATION FROM MET/MAV GUIDANCE HERE. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... WEATHER IN THE LONG TERM PORTION OF THE FORECAST WILL BE PUNCTUATED BY A DEEP MID-LEVEL TROUGH DIGGING INTO THE UPPER GREAT LAKES...THEN INTO THE EASTERN THIRD OF THE COUNTRY BY EARLY TUESDAY. WEATHER FOR SATURDAY NIGHT AND SUNDAY WILL BE FAIRLY BENIGN AS HIGH PRESSURE SLIDES OFF THE MID-ATLANTIC COAST. A SOUTHERLY FLOW AT MID- LEVELS OF THE ATMOSPHERE SHOULD RESULT IN HIGH TEMPERATURES 5 DEGREES ABOVE NORMAL...PERHAPS SLIGHTLY HIGHER. THEN A SURFACE LOW OFF THE GEORGIA COAST IS EXPECTED TO PHASE WITH A MID-LEVEL TROUGH TO CREATE AN INTENSIFYING STORM AS IT MOVES OVER THE GULF STREAM AND PARALLEL TO THE EAST COAST. CURRENT MODEL GUIDANCE SEEMS FAIRLY CONSISTENT IN KEEPING THE EFFECTS OF THIS STORM JUST OFFSHORE, BUT WE'LL NEED TO KEEP AN EYE ON THIS AS THE TREND FOR STORMS SO FAR THIS YEAR SEEMS TO BE FURTHER WEST. IN ANY CASE, THIS STORM MAY BE CLOSE ENOUGH TO PRODUCE SOME TIDAL FLOODING, ESPECIALLY SINCE THERE'S A NEW MOON ON MONDAY. THEN LATER MONDAY A DEEP MID-LEVEL TROUGH FROM THE GREAT LAKES REGION DIGS FURTHER SOUTH INTO OUR AREA. ENERGY SWINGING AROUND THIS TROUGH COULD FIRE UP ANOTHER LOW NEAR THE MID-ATLANTIC COAST LATE MONDAY NIGHT OR TUESDAY, BUT THE SPECIFICS THIS FAR OUT ARE HARD TO PINPOINT. CONSEQUENTLY WE WILL KEEP CHC POPS IN THE GRIDS FOR SNOW SHOWERS IN THE NORTH AND RAIN SHOWERS IN THE SOUTH FOR MONDAY NIGHT INTO WEDNESDAY. THEN AS A BROAD AREA OF CYCLONIC FLOW DISSIPATES WHEN THE TROUGH AXIS MOVES EAST OF THE AREA WEDNESDAY NIGHT, AND SURFACE HIGH PRESSURE BEGINS TO NUDGE IN FROM THE WEST...BENIGN WEATHER SHOULD ONCE AGAIN RETURN TO THE AREA FOR THE LATTER PART OF THE WEEK. ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH MONDAY, THEN BELOW NORMAL FOR THE REMAINDER OF THE NEW WEEK. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD WITH SOME CIRRUS PASSING OVERHEAD. A NORTHWEST WIND AROUND 4 TO 8 KNOTS THIS EVENING IS FORECAST TO BECOME LIGHT AND VARIABLE OVERNIGHT AND FOR MUCH OF SATURDAY MORNING. A SOUTHWEST WIND IS ANTICIPATED TO DEVELOP FOR SATURDAY AFTERNOON WITH SPEEDS INCREASING TO 6 TO 8 KNOTS. OUTLOOK... SATURDAY NIGHT THROUGH SUNDAY NIGHT...MAINLY VFR CONDITIONS ARE EXPECTED. MONDAY AND TUESDAY...CONDITIONS ARE EXPECTED TO LOWER THROUGH THE DAY ON MONDAY AS A DEEP MID LEVEL TROUGH AND ASSOCIATED WEATHER AT THE SURFACE MOVES INTO THE REGION. LOWER CIGS AND LOWER VSBYS MAY OCCUR IN RAIN/SNOW, LASTING FROM LATE-DAY MONDAY INTO WEDNESDAY. CONFIDENCE IS LOW AT THIS TIME. && .MARINE... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OUR OCEAN WATERS UNTIL 400 AM SATURDAY. NORTHWESTERLY WIND GUSTS WILL DECREASE OVERNIGHT. SEAS ARE STILL CLOSE TO 5 OR 6 FEET OFF THE NEW JERSEY AND DELAWARE COASTLINES. THIS IS A BIT OVER WHAT WAVEWATCH GUIDANCE ADVERTISED FOR THIS EVENING. SEAS SHOULD FALL TO AROUND 4 FEET BY SUNRISE. WAVE HEIGHTS WILL CONTINUE TO SLOWLY DECREASE ON SATURDAY WITH LIGHTER WINDS. OUTLOOK... SATURDAY NIGHT THROUGH SUNDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED. SUNDAY NIGHT THROUGH WEDNESDAY...TWO COASTAL STORMS...ONE POTENTIALLY WELL OFF THE COAST SUNDAY NIGHT AND MONDAY AND A SECOND ONE POTENTIALLY CLOSER TO THE COAST LATER MONDAY AND TUESDAY...MAY RESULT IN SCA OR EVEN GALE FORCE WINDS AND BUILDING SEAS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR ANZ450>455. && SYNOPSIS...MIKETTA NEAR TERM...IOVINO SHORT TERM...GAINES LONG TERM...MIKETTA AVIATION...IOVINO/MIKETTA MARINE...GAINES/MIKETTA
Hazardous weather outlook, Feb 5, 3:57 PM EST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EST FRI FEB 5 2016 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-027-PAZ054- 055-060>062-070-071-101>106-062100- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 357 PM EST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WITH TEMPERATURES DROPPING BELOW FREEZING...SLICK SPOTS MAY DEVELOP ON ROADWAYS DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ013-014-020>026-062100- KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 357 PM EST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. WITH TEMPERATURES DROPPING BELOW FREEZING...SLICK SPOTS MAY DEVELOP ON ROADWAYS DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TWO COASTAL STORMS...ONE POTENTIALLY WELL OFF THE COAST SUNDAY NIGHT AND MONDAY AND A SECOND STORM POTENTIALLY CLOSER TO THE COAST LATER MONDAY AND TUESDAY...MAY CAUSE TIDAL FLOODING AT THE TIME OF HIGH TIDES MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-062100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 3:31 PM EST | Small Craft Advisory | PHI | 44 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.